# SDR SWIA202266806

- Difficulty date: August 17, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N915SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7615
- Aircraft time: 46,697 hours, 39,406 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* MULTIPLE GOUGES FOUND AROUND THE UPPER AND LOWER END OF THE CARGO COMPARTMENT DOOR HANDLE CUT-OUT.( AREA MARKED)     (C-CHECK RO 11/10/2022)    REPLACED THE CARGO DOOR HANDLE HOUSING REF CRJ 200 SRM 51-42-21 AND DWG 601R35027 REV AY. M-337 AND SKYWEST TASK CARD 51-900-1003-SKY COMPLIED WITH. SEE CONTINUE CARD FOR DETAILS
